# SDR 2007UALA00581

- Difficulty date: February 23, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N914UA
- Make and model: Boeing 737522
- Aircraft serial: 25381
- Aircraft time: 42,685 hours, 30,941 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CUTOUT AFT FRAME IS CRACKED ON AFT SIDE OF FRAME AT UPPER RADIUS AT I/B CORNER OF LOWER STOP FITTING.  MAJOR REPAIR: REMOVED DAMAGE. INSTALLED REPAIR ANGLES PER MM 53-30-75.
